# SDR R61A201909130955

- Difficulty date: August 27, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 239,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING L1 DOOR LOWER BEAM REWORK, CORROSION FOUND ON FWD AND AFT LOWER GIRT BAR CUT OUT AREAS. REMOVED AND INSTALLED NEW L1 DOOR THRESHOLD REF: SRM 51-40-08.  SEE W/O H6951 SN 610 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
